# SDR CA990111055

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 7372A9C
- Engine: Pwa JT8D9A
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Plate
- Part number: 55098D8
- Condition: Missing
- Location: Hyd Pump
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LOST A SYSTEM HYDRAULIC PRESSURE, NR 1 ENGINE HYDRAULIC PUMP INOPERABLE.  FOUND BLANKING PLATE ON SIDE OF PUMP WAS SEPARATED FROM PUMP.  PUMP REPLACED, PUMP CASE DRAIN FILTERS REPLACED, FUNCTIONAL AND LEAK CHECK CARRIED OUT SERVICEABLE.
